Translator Disclaimer
Winter 2002 Coarse cohomology for foliations: the general case
James L. Heitsch
Illinois J. Math. 46(4): 1061-1076 (Winter 2002). DOI: 10.1215/ijm/1258138465

Abstract

We show how to extend coarse cohomology for foliations to non-Hausdorff foliations and compute several examples of Reeb type.

Citation

Download Citation

James L. Heitsch. "Coarse cohomology for foliations: the general case." Illinois J. Math. 46 (4) 1061 - 1076, Winter 2002. https://doi.org/10.1215/ijm/1258138465

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1028.57026
MathSciNet: MR1988249
Digital Object Identifier: 10.1215/ijm/1258138465

Subjects:
Primary: 58J22
Secondary: 55N30, 57R30

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top